# SDR UALA2012011100237

- Difficulty date: January 11, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 63,546 hours, 11,352 cycles
- Engine: Pwa PW4077
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Condition: Cracked
- Location: Nr 1 Heat Shield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HEAT SHIELD SEAL CRACKED.  ABOUT TWO AND HALF INCH LONG CRACK.  REMOVED HEAT SHIELDS FROM POSITIONS 2 THRU 6. CONT OF AMIS ITEM 5462013 REMOVED NR 1 HEAT SHIELD PAN CASTING PER MM.  INSTALLED HEAT SHIELD SEAL AND SHIELD. LEAK CHECKED PER MM. TESTED PER MM. CHECKED GOOD.
